# SDR SWAA2024020547897

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,246 hours, 28,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Rt Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR GIRT BAR BRACKET LOOSE.<[01] REPLACED FWD SERVICE DOOR GIRT BAR BRACKET ATTACHING HARDWARE. PER SRM 51-40-02.
